Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Long Term Side Effects Of Tesamorelin

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Tesamorelin

...prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. Your doctor may need to change the doses of your medications or monitor you more carefully for side effects. Tell your doctor if you are pregnant or plan to become pregnant. If you become pregnant while taking tesamorelin, call your doctor. Tell your doctor if you are breast-feeding. You should not...
Ask the Experts

Fat Gain- what to do?

how do i lose weight without diet pills? i take atripla, my viral load is undetectable, cd4 is 650, please help me. i think my body is storing fat. im 6'1 215lbs.
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...visceral fat are decreased body image and depression, bloating, fatigue, sleep apnea, and possibly cardiovascular problems in the long term. So it is not only a problem that affects the way we look but also could decrease our long term survival... Read more »

Significant Weight Gain - 1 year on meds

I have been taking Truvada, Norvir and Prezista for 1 year now and have had significant weight gain mostly in my stomach. In addition, I have to purchase larger bra sizes (circumference) and it feels as if I am getting "thicker". I eat very...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...visceral fat are decreased body image and depression, bloating, fatigue, sleep apnea, and possibly cardiovascular problems in the long term. So it is not only a problem that affects the way we look but also could decrease our long term survival... Read more »

PEP LONG TERM SIDE EFFECTS

I AM ON PEP FOR 3 DAYS NOW.COMBIVIR AND KALETRA. I FEEL WEAK THIRSTY AND LOSS OF APETITE. After stopping PEP after 28 days am I going to feel normal again as before or this will continue for ever. Also please let me if there are any long term side...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...get better after several weeks and usually will clear completely within a week or so after stopping the drugs are stopped. No long term side effects are expected after the drugs are stopped. KH Read more »

Long Term Side Effects

Has there been any findings on the long term side effects from HIV & other combined meds now that HIV+ people are living longer?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...available now for 10+ years. Many newer regimens appear to have lower rates of side effects but interpretation is hampered by less long term follow-up. In general the rate of serious long term side effects over time seems to be stable or in... Read more »
Articles
Test Positive Aware Network

Tesamorelin for Fat Accumulation

...system of growth hormone release by the pituitary gland is still intact, avoiding excessive growth hormone levels and potential side effects. This distinguishes tesamorelin from Serostim. The reduction in both belly fat and triglycerides, without... Read more »
The Body

A Closer Look at Egrifta, a Newly Approved Treatment for HIV-Associated Belly Fat Gain (Lipohypertrophy)

...there's been no evidence, at least with Egrifta treatment at present, of that occurring. But I think as patients use this more long term, it'll be very important to continue documenting and to continue monitoring our patients to learn more. I... Read more »
Test Positive Aware Network

The Next Generation of Human Growth Hormone

...right for me. Oddly, he got a little nervous. You don't really have AIDS wasting, he mumbled, adding that there are a lot of side effects. Instead, he suggested a surgical procedure where my stomach is permanently clamped off by a band that's... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, November 16, 2010

... Living With HIV/AIDS Body Shape Changes & HIV/AIDS Beyond HIV/AIDS Medications HIV/AIDS Treatment & Side Effects Other Health Issues & HIV/AIDS Understanding HIV/AIDS Labs HIV Testing & Transmission ... Read more »
Connect With Others

Egrifta tesamorelin, is it available?

Posted by artnut, 2 Replies
...Positively Aware has an article (July/August 2010)on the FDA approving Egrifta for the treatment of belly fat. Is it available? Has anyone had any experience with it? The biggest problem seems injecting Read more »

psychological effects with long-term survivor

Posted by Anonymous, 4 Replies
...like a nightmare that I can't wake up from. For now, I am feeling hopeful again that I can continue to live and the fear is subsiding somewhat. Has anyone else ever been as morbid as this or am I just a misfit. Read more »

Long-term HIV and Aids survivors' health worrying

Posted by ScotCharles
...pharmaceutical companies has undermined such research. The studies are designed to measure safety and efficacy but not long-term side effects of drugs. The lack of research also limits a patient's care, the Times reports."Aids is a very serious... Read more »

Encouragement from a long term survivor

Posted by ScotCharles, 6 Replies
...still a vigourous twenty year old with a seeming eternity of life before me. Nevetheless, I offer these simple guidelines for long term survival with HIV -- @ Have your blood and liver tested every three months @ Work with your doctor as a... Read more »